# SDR 96ZZZX2716

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 834.5 Xcw 0
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LOWER FUSELAGE LT ADF SENSE ANTENNA COMPARTMENT, FORWARD ATTACH ANGLE, CRACKED AT STA 834.500 BETWEEN XCW ZERO AND XCW 23.  INSTALLED REPAIR ANGLE IAW SRM 53-2-0, SRM 53-2-0, AND SRM 51-1-20.
